Alert archive / South Dakota / Tornado Warnings in 2014

Tornado Warning 3, NWS Rapid City, SD

May 27, 2014Pennington County, South Dakota

NWS Rapid City, SD issued this tornado warning at May 27, 2014, 1:23 PM MDT for Pennington County, South Dakota. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2014, 1:23 PM MDT (19:23 UTC)
Expired
May 27, 2014, 2:00 PM MDT
In force
37 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

County Pennington County, SD

The radar

The Rapid City radar (KUDX), 55 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 1:23 PM MDTTORNADONw Silver City, SDSAW TORNADO AND DEBRIS. ABOUT 1 ACRE OF TREES WERE DAMAGED. ADDITIONAL DAMAGE NOTED BY NEIGHBOR ABOUT ONE HALF MILE WEST OF SILVER CITY ALONG RAPID CREEK DRAINAGE AREA.
May 27, 1:26 PM MDTFUNNEL CLOUDPactola Reservoir, SDMULTIPLE FUNNELS VISIBLE TO THE NORTH NORTHWEST
May 27, 1:50 PM MDTHAIL 0.754 S Pactola Reservoir, SD
May 27, 1:50 PM MDTHAIL 1Pactola Reservoir, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 7.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1418 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WFUS53 KUNR 271923
TORUNR
SDC103-272000-
/O.NEW.KUNR.TO.W.0003.140527T1923Z-140527T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
123 PM MDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL PENNINGTON COUNTY IN WEST CENTRAL SOUTH DAKOTA...

* UNTIL 200 PM MDT

* AT 119 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR SILVER CITY...AND MOVING SOUTHEAST AT 10
  MPH.

  HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.

  SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUDS WITH THE STORM.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  SILVER CITY AROUND 130 PM MDT.
  PACTOLA RESERVOIR AROUND 145 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4400 10337 4394 10357 4412 10366 4414 10355
TIME...MOT...LOC 1922Z 331DEG 10KT 4411 10359

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

TRIMARCHI
2 follow-up statements
574 
WWUS53 KUNR 271932
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
132 PM MDT TUE MAY 27 2014

SDC103-272000-
/O.CON.KUNR.TO.W.0003.000000T0000Z-140527T2000Z/
PENNINGTON SD-
132 PM MDT TUE MAY 27 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL PENNINGTON
COUNTY UNTIL 200 PM MDT...

AT 128 PM MDT...A CONFIRMED TORNADO WAS LOCATED NEAR SILVER CITY...
AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS TORNADIC STORM WILL AFFECT AREAS SOUTH OF SILVER CITY AND WEST 
OF PACTOLA RESERVOIR IN WEST CENTRAL PENNINGTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4400 10346 4397 10355 4408 10360 4410 10356
TIME...MOT...LOC 1931Z 334DEG 11KT 4408 10357

TORNADO...OBSERVED
HAIL...1.75IN

$$

TRIMARCHI
587 
WWUS53 KUNR 271949
SVSUNR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
149 PM MDT TUE MAY 27 2014

SDC103-271958-
/O.CAN.KUNR.TO.W.0003.000000T0000Z-140527T2000Z/
PENNINGTON SD-
149 PM MDT TUE MAY 27 2014

...THE TORNADO WARNING FOR WEST CENTRAL PENNINGTON COUNTY IS
CANCELLED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.

LAT...LON 4400 10346 4397 10355 4408 10360 4410 10356
TIME...MOT...LOC 1948Z 334DEG 11KT 4403 10354

$$

TRIMARCHI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at May 27, 11:27 AM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 27, 11:27 AM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
1127 AM MDT TUE MAY 27 2014

.UPDATE...
ISSUED AT 945 AM MDT TUE MAY 27 2014

15Z SURFACE ANALYSIS SHOWED WEAK FRONTAL BOUNDARY/OUTFLOW BOUNDARY
FROM CENTRAL ND TO KPHP TO KUNR TO NORTH CENTRAL WY. FEATURE BEING
DRIVEN BY DYING CONVECTION AHEAD OF SHORTWAVE ENTERING SOUTHWEST
ND/NORTHWEST SD. SUBSIDENCE BEHIND SHORTWAVE OVER CWA DEPICTED BY
12Z GUIDANCE...WHICH WILL SUPPRESS CONVECTION SOMEWHAT ON THE SD
PLAINS THROUGH EARLY AFTERNOON. AROUND 1KJ/KG MLCAPE DEVELOPS WITH
25-50J/KG MLCIN OVER WESTERN SD BY EARLY AFTERNOON. COMBINATION
OF BOUNDARY/HIGHER TERRAIN SHOULD KICK OFF STORMS SHORTLY AFTER
18Z OVER THE BLACK HILLS WITH ACTIVITY DEVELOPING TO THE
NORTHEAST AND SOUTHWEST THROUGH THE EARLY EVENING HOURS.

CURRENT FORECAST HAS A GOOD HANDLE ON THINGS...BUT DID ADJUST
TIMING FOR POPS BASED ON LATEST TRENDS.

&&

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
ISSUED AT 300 AM MDT TUE MAY 27 2014

CURRENT SURFACE MAP PLACES WEAK STATIONARY FRONT ACROSS SOUTHERN
MONTANA INTO NORTHERN SOUTH DAKOTA. SHORTWAVE TRACKING ACROSS
EASTERN MONTANA IS BRINGING SCATTERED -TSRA ACROSS SOUTHEAST
MONTANA/SOUTHWEST NORTH DAKOTA/NORTHWEST SOUTH DAKOTA.

SCATTERED -TSRA WILL TRACK ACROSS NORTHWEST SOUTH DAKOTA THROUGH
THE EARLY MORNING HOURS. FOCUS THEN TURNS TO AFTERNOON CONVECTION.
SUFFICIENT INSTABILITY ACROSS THE FORECAST AREA...WITH MLCAPE OF
750-1250J/KG. SUBSIDENCE ASSOCIATED WITH MID LEVEL CONFLUENCE
BETWEEN UPPER LOW OVER THE CENTRAL/SOUTHERN PLAINS AND TROF OVER
THE PACIFIC NORTHWEST WILL LIMIT -TSRA COVERAGE. BEST CHANCE WILL
COME ACROSS THE HIGHER TERRAIN OF THE BLACK HILLS...ALONG WITH
STATIONARY BOUNDARY AND MULTIPLE OUTFLOW BOUNDARIES ACROSS
NORTHWEST SOUTH DAKOTA.

ON WEDNESDAY...UPPER LOW TRACKS ACROSS THE PACIFIC
NORTHWEST/NORTHERN ROCKIES INTO SOUTHERN ALBERTA. SURFACE LOW
DEEPENS NORTHEAST MONTANA WITH INCREASING SOUTH-SOUTHEAST WINDS
ACROSS THE FORECAST AREA. 850MB TEMPERATURES SURGE ABOVE 25C
ACROSS NORTHEAST WYOMING/WESTERN SOUTH DAKOTA...ALLOWING FOR HIGHS
NEAR 90F. FORECAST SOUNDINGS SHOW SUBSTANTIAL CAP...SO WILL
CONTINUE WITH DRY FORECAST. WITH INCREASING LOW LEVEL JET
WEDNESDAY NIGHT ALONG WITH LOW LEVEL THERMAL RIDGE IN PLACE...A RELATIVELY
WARM NIGHT EXPECTED. HAVE TRENDED LOWS ABOVE GUIDANCE.

&&

.LONG TERM...THURSDAY THROUGH MONDAY
ISSUED AT 300 AM MDT TUE MAY 27 2014

UPPER LEVEL RIDGE SHIFTS EAST OF THE NORTHERN PLAINS ON THURSDAY AS
LARGE UPPER TROF MOVES INTO THE WESTERN CONUS. VERY WARM TEMPS WILL
PERSIST EARLY ON THURSDAY...BUT A COLD FRONT WILL MOVE THROUGH...
COOLING TEMPS AND BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO
WESTERN AREAS. UPPER LEVEL FLOW BECOMES SOUTHWESTERLY BY FRIDAY AS
RIDGE SHIFTS FURTHER EAST. CHANCES FOR SHOWERS AND THUNDERSTORMS
WILL INCREASE ON FRIDAY...WITH WIDESPREAD CHANCES FRIDAY NIGHT AND
INTO THE WEEKEND...AS THE UPPER TROF SLOWLY PROGRESSES NORTHEAST
INTO THE NORTHERN ROCKIES. SOME SEVERE WEATHER CERTAINLY LOOKS
POSSIBLE IN THIS TIME PERIOD...BUT DIFFICULT TO PINPOINT THE BETTER
DAYS AT THIS TIME. TEMPERATURES WILL COOL OFF BY THE WEEKEND...BUT
STILL REMAIN NEAR TO SLIGHTLY ABOVE AVERAGE.

&&

.AVIATION...FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY
ISSUED AT 1127 AM MDT TUE MAY 27 2014

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS
THE BLACK HILLS AREA AND PORTIONS OF WESTERN SD THIS AFTERNOON.
SHOWERS WILL THEN DISSIPATE QUICKLY IN THE EVENING. BRIEF MVFR
CONDITIONS ARE LIKELY NEAR ANY HEAVIER SHOWERS. OTHERWISE...VFR
CONDITIONS CAN BE EXPECTED THROUGH MUCH OF TONIGHT. AREAS OF
MVFR/IFR CIGS ARE POSSIBLE LATE TONIGHT/EARLY WEDNESDAY OVER
NORTHWEST SD.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
WY...NONE.
&&

UPDATE...HELGESON
SHORT TERM...7
LONG TERM...15
AVIATION...26
Hazardous weather outlook, May 27, 4:08 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
408 AM MDT TUE MAY 27 2014

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-281400-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
408 AM MDT (508 AM CDT) TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON AND
EVENING...MAINLY OVER THE BLACK HILLS INTO NORTHWEST SOUTH DAKOTA.
SEVERE STORMS ARE NOT EXPECTED...ALTHOUGH SOME OF THE STORMS MAY
PRODUCE BRIEF HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH MONDAY.
ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...
OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY

In the hours before

Special weather statement, May 27, 12:24 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
1224 PM MDT TUE MAY 27 2014

SDZ024-025-072-271915-
NORTHERN BLACK HILLS SD-NORTHERN FOOT HILLS SD-STURGIS/PIEDMONT FOOT
HILLS SD-
1224 PM MDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAWRENCE AND SOUTHWESTERN
MEADE COUNTIES UNTIL 115 PM MDT...

AT 1221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LEAD...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LEAD...
  DEADWOOD...
  BROWNSVILLE...
  GALENA...

THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 34 AND
39...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4436 10339 4420 10358 4429 10388 4445 10378
TIME...MOT...LOC 1824Z 295DEG 13KT 4433 10371

HELGESON
Special weather statement, May 27, 12:34 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
1234 PM MDT TUE MAY 27 2014

SDZ024-072-271915-
NORTHERN BLACK HILLS SD-STURGIS/PIEDMONT FOOT HILLS SD-
1234 PM MDT TUE MAY 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE AND EXTREME
SOUTHWESTERN MEADE COUNTIES UNTIL 115 PM MDT...

AT 1229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GALENA...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
AREAS BETWEEN GALENA AND TILFORD.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4428 10375 4437 10372 4436 10362 4434 10360
      4435 10356 4434 10346 4420 10345
TIME...MOT...LOC 1832Z 286DEG 14KT 4432 10365

TRIMARCHI
Local storm report, May 27, 1:03 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
103 PM MDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             4 WNW NEMO              44.23N 103.58W
05/27/2014  M1.50 INCH       LAWRENCE           SD   TRAINED SPOTTER

&&

ME
Local storm report, May 27, 1:14 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
114 PM MDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     HAIL             3 NW NEMO               44.22N 103.56W
05/27/2014  E1.50 INCH       LAWRENCE           SD   TRAINED SPOTTER

&&

ME
Local storm report, May 27, 1:22 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
122 PM MDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     HAIL             4 NW SILVER CITY        44.13N 103.62W
05/27/2014  E2.75 INCH       PENNINGTON         SD   TRAINED SPOTTER

&&

ME

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 12:24 PM MDTSpecial Weather StatementUNRLawrence51 min
May 27, 12:34 PM MDTSpecial Weather StatementUNRLawrence41 min
May 27, 1:05 PM MDTSevere Thunderstorm WarningUNRLawrence, Meade, Pennington40 min
May 27, 1:46 PM MDTSevere Thunderstorm WarningUNRPennington44 min
May 27, 2:22 PM MDTSpecial Weather StatementUNRLawrence38 min
May 27, 2:23 PM MDTSevere Thunderstorm WarningUNRCuster, Pennington67 min
May 27, 2:50 PM MDTSpecial Weather StatementUNRZiebach40 min
May 27, 3:00 PM MDTSevere Thunderstorm WarningUNRCuster60 min
May 27, 3:30 PM MDTSpecial Weather StatementUNRZiebach45 min
May 27, 3:41 PM MDTSevere Thunderstorm WarningUNRCuster, Pennington64 min
May 27, 4:13 PM MDTSpecial Weather StatementUNRZiebach47 min
May 27, 4:25 PM MDTSevere Thunderstorm WarningUNRCuster, Fall River65 min
May 27, 4:31 PM MDTSevere Thunderstorm WarningUNRCuster, Fall River59 min
May 27, 4:43 PM MDTSevere Thunderstorm WarningUNRMeade62 min
May 27, 4:54 PM MDTSpecial Weather StatementUNRHaakon51 min
May 27, 5:29 PM MDTSevere Thunderstorm WarningUNRFall River61 min
May 27, 5:34 PM MDTSpecial Weather StatementUNRCuster41 min
May 27, 5:42 PM MDTAreal Flood AdvisoryUNRMeade4 hr

Nearby

Tornado Warnings in South Dakota, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.